# SDR CALA2015032093447

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 61,456 hours, 16,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVERFILL PORT CUT OUT HAS CORROSION.  REMOVED CORROSION, INSTALLED .032" FABRICATED FILLER WASHER IAW SRM 57-20-01, REPAIR 6, STEP 4D, 4E, & 4F.  ALL NDT & SHOT PEEN ACCOMPLISHED IAW ABOVE SRM, ALL CORROSION REMOVED.
